# SDR UALA2011090204739

- Difficulty date: August 31, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 60,650 hours, 21,460 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 15F6866682
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR IS SOFT ROW 12.  MAINT TEXT:  PULLED UP CARPET SOFT AREA IS A REMNANT PIECE CUT AND LAYED IN WITHOUT SCREWS OR HOLES FOR SCREWS.  USED METAL OVER LAY REPAIR PER MM.  PANEL NUMBER 754.1822 HAS NO SCREWS OR HOLES ON FRONT EDGE.  PANEL IS PROPER CONFIG.  INF-:PANEL IS 170-4260.  PANEL ON AOG J5432. PARTS: 170-4260  15F6866-682.
